# SDR SIMA201808067006

- Difficulty date: July 7, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 41,541 hours, 36,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 8 WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
